# SDR AALA202202175126

- Difficulty date: February 12, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737*
- Aircraft serial: 29529
- Aircraft time: 59,612 hours, 24,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Blown
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY SEAT PROXIMITY LIGHTS INOPERATIVE AT RH ROWS 16-21. REPLACED FUSE WITH NEW IN M1671 BATTERY PACK CHARGER IAW AMM B737-NG 33-51-06, OPS CHECK GOOD.
